# SDR 2023FA0000357

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: General aviation
- Aircraft: N441HS
- Make and model: Cessna 441
- Aircraft serial: 4410330
- Engine: Garrtt TPE33110N
- Engine time: 6,889 hours, 11,904 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 701001681
- Part serial: 1915172505170
- Condition: Galled
- Location: Torque Sensor
- Part time: 423 hours
- Component: Torque Sensor, Hnywl
- Component part number: 31017263
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SENSOR BEARING INNER RACE GALLED [PN: 70100168-1, SN: 19-151725-05170, TSN: 423.1]. RESULTED IN BAD SOAP, 5 SHINY M50 PLATELETS UP TO 0.2MM REPORTED. ENGINE [TPE331-10N-512S, SN: P-77454, TSN: 6,889.1, CSN: 11,904, TSO: 2,424.0, CSO: 1,449].
